# SDR CA990729009

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW120
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: 210703301
- Condition: Spalled
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) REF. 99-067.  METAL CONTAMINATION.
